# SDR DU4R2021030100016

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gusset
- Condition: Cracked
- Location: Mlg W/W Fwd Bulk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND CRACK INDICATION IN BOTH LAYERS OF MLG W/W FWD BULKHEAD RBL6.15 GUSSET HOLE. S/O 660004, N/R 44951
